# SDR 2001UALA01132

- Difficulty date: June 23, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N997UA
- Make and model: Boeing 737291
- Aircraft serial: 22457
- Aircraft time: 53,139 hours, 39,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR UPPER STIFFENER CRACKED AFT SIDE AT BS 727, RBL 10.  REPLACED STIFFENER.  MAJOR REPAIR ACCOMPLISHED.
